# SDR ASOA200900923

- Difficulty date: August 17, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 19,103 hours, 16,085 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING HFEC INSPECTION OF FS 559.00 BULKHEAD WEB AND CAP ANGLE, A 50% FSH INDICATION APPROX 0.5" IN LENGTH WAS NOTED ON THE WEB AT RBL 19.00 AND WL 59.10. FAILS NDT AT THIS TIME.   C/W EC/TC REO 601R-53-41-260 IAW REO 601R-53-41-260 REV C.  REF CO 7559109 JOB 8755915/241 FOR FABRICATION OF REPAIR KIT PARTS.
